# SDR UALA2009052601515

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 78,180 hours, 12,608 cycles
- Engine: Pwa PW4060
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M852
- Part serial: 98
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG EICAS VIB READS HIGH.  HIGHEST READING 47 (X.X, RANGE 0.0 TO 5.0, ABNORMAL ON 767-322 IF ABOVE 4.0).  EXCESSIVE VIBRATION NOT FELT IN AIRFRAME.  CREW COMMENTS:  L ENG VIB 4.7 IN CLIMB FOR SEVERAL SECONDS.  NO VIB FELT.  REPLACED AVM CONDITIONER AND OPS CHECK.  VIBRATIONS ON NR 1 ENG WELL WITHIN LIMITS OF MM.
